# SDR SWAA2021110323144

- Difficulty date: September 25, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BUKLHEAD PNL 142NWB CRACKED. 8-78 ; / [01] RECEIVED A BRAND NEW AFT CARGO BULKHEAD PANEL 142NW. P/N: 453A2510-1. PANEL WILL BE INSTALLED ON TASK CARD# TTG8Q005ZBPS.; [02] VERIFIED 1
